Alertus Syrup 60 ml

Alertus Syrup 60 ml

Megha Healthcare Pvt Ltd


MRP: ₹ 63

Price: ₹ 53.55 (Upto 15% off)

Composition of Alertus Syrup 60 ml:

Chlorpheniramine 2mg + Phenylephrine 5mg

Uses of Alertus Syrup 60 ml:

Common cold symptoms

*Product images are for illustrative purposes only and may differ from the actual product.